# SDR 9707949909

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- Engine: Pwa JT8D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AS TAKEOFF POWER WAS APPLIED, BOTH ENGINES WOULD NOT REACH TARGET EPR.  CREW ABORTED TAKEOFF AND RETURNED TO THE GATE. MAINTENANCE PERFORMED ENGINE TRIM ON BOTH ENGINES.  ALL PARAMETERS WERE NORMAL.
